# SDR IPXA2022030379667

- Difficulty date: March 2, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 60,157 hours, 19,529 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Wing
- Stage of operation: DE
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O, H

## Discrepancy

INSPECTION TYPE:NA**EMERGENCY DECLARED** **LANDED WITHOUT INCIDENT** ON APPROACH TE FLAP DISAGREE RAN CK LIST LANDED USING ALT SYSTEMTROUBLE SHOT TE DISAGREE MSG IAW FIM27-51-00-815-810 FIG5 BLOCKS 1THRU6 ALL 3 FSPM CARFD BITE GOOD SYSTEM CHECK OK. PERFORMED OPERATION OF THE TE FLAP SYSTEM IAW AMM767 27-51-00-862-004 SYSTEM OPS CK NORMAL
